# SDR AWXA0001134

- Difficulty date: December 21, 2000
- Submitted: December 21, 2000
- Operation: Air carrier
- Aircraft: N165AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23626
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546434
- Condition: Cracked
- Location: Lt Wing Te Flap
- Part time: 48,552 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT I/B AFT FLAP LEADING EDGE CRACKED AT 3RD HINGE OBD. REMOVED LEADING EDGE IAW SRM 51-40-02; CUTOUT DAMAGED PORTION IAW 57-53-01; FABED SKIN REPAIR AND SPLICE PLATE IAW 57-53-01; TREATED AND PRIMED REPAIR PARTS IAW 51-20-01; INSTALLED PARTS AND SEALED IAW 51-40-07 AND 57-53-01
